# SDR SWAA2015102345290

- Difficulty date: October 21, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 71,714 hours, 67,839 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Skate Angle
- Part number: 6550821
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STABILIZER LOWER ACCESS PANEL 9505 & 9507 NUTPLATE BRACKET SKATE ANGLE CRACKED.  R & R SKATE ANGLE IAW SRM.
